# SDR SWAA062076

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 8,484 hours, 4,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER LOOSE AT ROW 1ABC.  SECURED EEPLS COVER PER MM.
